MAUDE Adverse Event Report: COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G07816
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not used.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported by the distributor, while inspecting the performer mullins guiding sheath, a unidentified particle was noted within the primary packaging of the product.This device did not make patient contact.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Event summary: as reported by the distributor, while inspecting the performer mullins guiding sheath, an unidentified particle was noted within the primary packaging of the product.This device did not make patient contact.Investigation - evaluation: reviews of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, specifications, and quality control of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.Images were provided by the distributor showing an unknown foreign material within the product packaging.A document-based investigation evaluation was also conducted.A review of the device history showed no failure-related nonconforming events.It should be noted there were no other reported lot-related complaints.No gaps were discovered in the manufacturing instructions, specifications, or quality control procedures.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.There is no evidence that additional nonconforming product exists in-house or in the field.The product is packaged with instructions for use, which state, ¿do not use the product if there is doubt as to whether the product is sterile.¿ based on the information available, investigation has concluded that a manufacturing and quality control deficiency contributed to this incident.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER MULLINS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9383317
Report Number1820334-2019-02968
Device Sequence Number2403273
Product Code DYB
UDI-Device Identifier00827002078161
UDI-Public(01)00827002078161(17)220621(10)9829026
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/21/2022
Device Model NumberG07816
Device Catalogue NumberRCFW-7.0-38-63-RB-MTS
Device Lot Number9829026
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1